# SDR 2004UALA00521

- Difficulty date: June 1, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STATION 787 SHEAR TIE BETWEEN STR 2L AND 27R HAS NO EDGE DISTANCE ON PREVIOUS REPAIR. REPAIRED SHEAR TIE.
